Taiwanese Journal of Mathematics

Existence of Solutions for Impulsive Anti-periodic Boundary Value Problems of Fractional Order

Bashir Ahmad and Juan J. Nieto

Full-text: Open access


In this paper, we prove the existence of solutions for impulsive differential equations of fractional order $q \in (1,2]$ with anti-periodic boundary conditions in a Banach space. Our study is based on the contraction mapping principle and Krasnoselskii's fixed point theorem.

Article information

Taiwanese J. Math., Volume 15, Number 3 (2011), 981-993.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A34: Nonlinear equations and systems, general 34B15: Nonlinear boundary value problems

fractional differential equations impulse anti-periodic boundary conditions existence fixed point theorem


Ahmad, Bashir; Nieto, Juan J. Existence of Solutions for Impulsive Anti-periodic Boundary Value Problems of Fractional Order. Taiwanese J. Math. 15 (2011), no. 3, 981--993. doi:10.11650/twjm/1500406279. https://projecteuclid.org/euclid.twjm/1500406279

Export citation


  • B. Ahmad and J. J. Nieto, Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions, Bound. Value Probl., 2009, Art. ID 625347, p. 11.
  • B. Ahmad and S. Sivasundaram, Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear Anal. Hybrid Syst., 3 (2009), 251-258.
  • B. Ahmad and J. J. Nieto, Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory, Topol. Methods Nonlinear Anal., 35 (2010), 295-304.
  • B. Ahmad and J. J. Nieto, Existence and approximation of solutions for a class of nonlinear impulsive functional differential equations with anti-periodic boundary conditions, Nonlinear Anal., 69 (2008), 3291-3298.
  • K. Balachandran and J. Y. Park, Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear Anal., 71 (2009), 4471-4475.
  • A. Cabada and D. R. Vivero, Existence and uniqueness of solutions of higher-order antiperiodic dynamic equations, Adv. Difference Equ., 4 (2004), 291-310.
  • Y.-K. Chang and J. J. Nieto, Some new existence results for fractional differential inclusions with boundary conditions, Math. Comput. Modelling, 49 (2009), 605-609.
  • H. L. Chen, Antiperiodic wavelets, J. Comput. Math., 14 (1996), 32-39.
  • Y. Chen, J. J. Nieto and D. O'Regan, Antiperiodic solutions for fully nonlinear first-order differential equations, Math. Comput. Modelling, 46 (2007), 1183-1190.
  • V. Daftardar-Gejji and S. Bhalekar, Boundary value problems for multi-term fractional differential equations, J. Math. Anal. Appl., 345 (2008), 754-765.
  • F. J. Delvos and L. Knoche, Lacunary interpolation by antiperiodic trigonometric polynomials, BIT, 39 (1999), 439-450.
  • W. Ding, Y. Xing and M. Han, Antiperiodic boundary value problems for first order impulsive functional differential equations, Appl. Math. Comput., 186 (2007), 45-53.
  • D. Franco and J. J. Nieto, D. O'Regan, Anti-periodic boundary value problem for nonlinear first order ordinary differential equations, Math. Inequal. Appl., 6 (2003), 477-485.
  • D. Franco and J. J. Nieto, Existence of solutions for first order ordinary differential equations with nonlinear boundary conditions, Appl. Math. Comput., 153 (2004), 793-802.
  • V. Gafiychuk, B. Datsko and V. Meleshko, Mathematical modeling of time fractional reaction-diffusion systems, J. Comput. Appl. Math., 220 (2008), 215-225.
  • A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, Elsevier Science B. V., Amsterdam, 2006.
  • V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  • V. Lakshmikantham, S. Leela and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, to be published by Cambridge Academic Publishers, U.K.
  • M. P. Lazarević, Finite time stability analysis of PD$^\alpha$ fractional control of robotic time -delay systems, Mech. Res. Comm., 33 (2006), 269-279.
  • B. Liu, An anti-periodic LaSalle oscillation theorem for a class of functional differential equations, J. Comput. Appl. Math., 223 (2009), 1081-1086.
  • Z. Luo, J. Shen and J. J. Nieto, Antiperiodic boundary value problem for first-order impulsive ordinary differential equations, Comput. Math. Appl., 49 (2005), 253-261.
  • M. Nakao, Existence of an anti-periodic solution for the quasilinear wave equation with viscosity, J. Math. Anal. Appl., 204 (1996), 754-764.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  • S. Z. Rida, H. M. El-Sherbiny and A. A. M. Arafa, On the solution of the fractional nonlinear Schrödinger equation, Phys. Lett. A, 372 (2008), 553-558.
  • Y. V. Rogovchenko, Impulsive evolution systems: Main results and new trends, Dynam. Contin. Discrete Impuls. Systems, 3 (1997), 57-88.
  • S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications. Gordon and Breach, Yverdon, 1993.
  • A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
  • J. Shao, Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays, Phys. Lett. A, 372 (2008), 5011-5016.
  • P. Souplet, Optimal uniqueness condition for the antiperiodic solutions of some nonlinear parabolic equations, Nonlinear Anal., 32 (1998), 279-286.
  • Y. Wang and Y. M. Shi, Eigenvalues of second-order difference equations with periodic and antiperiodic boundary conditions, J. Math. Anal. Appl., 309 (2005), 56-69.
  • K. Wang and Y. Li, A note on existence of (anti-)periodic and heteroclinic solutions for a class of second-order odes, Nonlinear Anal., 70 (2009), 1711-1724.
  • Y. Yin, Anti-periodic solutions of some semilinear parabolic boundary value problems, Dynam. Contin. Discrete Impuls. Systems, 1 (1995), 283-297.
  • S. T. Zavalishchin and A. N. Sesekin, Dynamic Impulse Systems, Theory and Applications, Kluwer Academic Publishers Group, Dordrecht, 1997.